UNIGE document Scientific Article
previous document  unige:8512  next document
add to browser collection
Title

Singular link Floer homology

Author
Published in Algebraic & Geometric Topology. 2009, vol. 9, no. 1, p. 495 - 535
Abstract We define a grid presentation for singular links, ie links with a finite number of rigid transverse double points. Then we use it to generalize link Floer homology to singular links. Besides the consistency of its definition, we prove that this homology is acyclic under some conditions which naturally make its Euler characteristic vanish.
Keywords Singular linksLink Floer homology
Identifiers
Full text
Structures
Citation
(ISO format)
AUDOUX, Benjamin. Singular link Floer homology. In: Algebraic & Geometric Topology, 2009, vol. 9, n° 1, p. 495 - 535. https://archive-ouverte.unige.ch/unige:8512

123 hits

2 downloads

Update

Deposited on : 2010-07-01

Export document
Format :
Citation style :